# SDR SWAA2012062205145

- Difficulty date: June 16, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N954AT
- Make and model: Boeing 717-200
- Aircraft serial: 55016
- Aircraft time: 35,361 hours, 24,246 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: 5910472
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR INTERNAL STRUCTURE WEB CRACKED AT DOOR OPERATING MECHANISM.  REMOVED AND REPLACED L-ANGLE PER SRM.
